logo image

Fentrex from USV

[Paracetamol + Ibuprofen]

Strength

Fentrex Paracetamol 325 mg, Ibuprofen
400 mg.

Volume

10

Presentation

Fentrex TAB

Price*

11.35

Fentrex from USV contains Paracetamol + Ibuprofen

More vital info on Fentrex’s generic

© 2011-2020 DrugsUpdate.com from UPilot INC. Disclaimer | Site Map

Feedback
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to Millions of Visitors instantly.
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to Millions of Visitors instantly.